MAUDE Adverse Event Report: LIEBEL-FLARSHEIM INJ. OPTIV DH,SI W/OEM

LIEBEL-FLARSHEIM INJ. OPTIV DH,SI W/OEM
Model Number 844005
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Overall investigation summary: a complaint was received on optivantage injector 844005 serial number (b)(6) alleging that there was a presence of air bubbles when reading images.There were no adverse impacts for any of the patients related to this complaint.Per customer request, guerbet service was dispatched to the site and evaluated the injector.Service found no alarms nor any other issue during the evaluation.The injector was fully functional and compliant.Guerbet's complaint tracking system was reviewed and showed no related complaint activity for this device.Impact assessment summary: no injury to the patient/user reported imdrf codes: b01, c23, c19, d11, d14.Root / probable cause code.Process/methods - inadequate/incorrect procedure.Root / probable cause summary: refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary: unit returned to customer use.
 
Event or Problem Description
This case was reported by a facility in france on (b)(6) 2024.Customer states that there was the presence of air bubbles when reading images.

Brand Name
INJ. OPTIV DH,SI W/OEM
Common Device Name
INJ. OPTIV DH,SI W/OEM
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati OH 45237
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 45237
5139485765
MDR Report Key20879973
Report Number1518293-2024-00022
Device Sequence Number8928537
Product Code IZQ
UDI-Device Identifier10746190002710
UDI-Public0110746190002710
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number844005
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown